MAUDE Adverse Event Report: MICROVENTION, INC TRAXCESS 14 GUIDEWIRE (14 IN.); CATHETER, GUIDE WIRE

MICROVENTION, INC TRAXCESS 14 GUIDEWIRE (14 IN.); CATHETER, GUIDE WIRE
Model Number GW1420040
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to the manufacturer and will be shipped to the manufacturing site for product evaluation.The investigation is currently underway.
 
Event or Problem Description
It was reported that after removal from the package, the guide wire appeared to be delaminated.The device was not used in the patient.
 
Additional Manufacturer Narrative
Review of the device history record and shipping inspection report of the involved product/lot# combination confirmed that no deviation nonconformity related to the event was found.Visual inspection of the actual sample did not find any anomaly, including a kink in its appearance.Magnifying inspection of the platinum coil section did not find any anomaly.Magnifying inspection of the stainless steel coil section did not find any anomaly.Magnifying inspection of the shaft did not find any anomaly including the peeling of the outer layer.The outer diameters of the platinum coil section, the stainless steel coil section and the shaft were measured and met specification.An attempt was made to insert the distal end of the actual sample into the hub of a factory-retained central circulatory system micro catheter and it was confirmed that the actual sample could be inserted into the headway 17 over the entire length.During the investigation, the actual sample was confirmed to have no anomaly.In addition, no anomaly was noted in the relevant production records.From the available information, the cause of this complaint could not be determined definitely.H11 - corrected data: (a1).

Brand Name
TRAXCESS 14 GUIDEWIRE (14 IN.)
Common Device Name
CATHETER, GUIDE WIRE
Manufacturer (Section D)
MICROVENTION, INC
35 enterprise drive
aliso viejo, ca
MDR Report Key10117086
Report Number2032493-2020-00130
Device Sequence Number1848506
Product Code MOF
UDI-Device Identifier00810170012280
UDI-Public(01)00810170012280(11)200108(17)221231(10)200108
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K133725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberGW1420040
Device Catalogue NumberGW1420040
Device Lot Number200108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2020
Initial Date Received by Manufacturer 05/07/2020
Supplement Date Received by Manufacturer05/28/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR